Tylenol Starting to Make Me Sick!
OK! I have been on Percocet 10/325 4 per day) for some time now and before that I was on Norco 10/325. However about an hour after I take my dose, with food, milk, etc and on an empty stomach, I get sick. I have tried different ways to take it in the sense of eating before, during , after, etc. Anyway I had decided not to take a afternoon dose and just take tylenol instead, to see if it was the Tylenol in it or the Oxycodone. Well I got sicker. I have a apt with the PM Thursday (tomorrow) morning. How should I approach this with him. I would hate for him to take the Percocet away since the 4 per day seem to be helping quite a bit. I am NOT pain free by any means but the edge is off. I believe I have see on here before that other PPL have been RX'ed just straight Oxycodone without the Tylenol. How do I ask the doc about his without looking like a seeker. I am tired of the fact that we ALL have to worry about his. My doc is pretty cool though although I have never asked him about something like this.
Has anyone else been ill from Tylenol after taking it for so long? What did your doc switch you to? and how should I tell my doc about this. And is it true that there is an Oxycodone without the tylenol? ANY HELP is appreciated. Thank you in advance. MJ :&